# SDR SWAA2016051851902

- Difficulty date: April 12, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 68,952 hours, 55,590 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Crease Beam
- Part number: 6517688
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CREASE BEAM INNER CHORD CORRODED, BETWEEN BS 312 - 350, LBL 58.  R & R CHORD IAW SRM & DWG.
